# SDR ASOA2014032710186

- Difficulty date: February 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,659 hours, 9,640 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE TO RUDDER DRAG ANGLE CRACKED AT WHERE WL 102.50 CROSSES REAR SPAR DATUM 67.50 PERCENT.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED CRACKED DRAG ANGLE IAW SRM 51-42-34-001-001-A01 LOCATED DRILLED AND DEBURRED NEW DRAG ANGLE ON LT FUSELAGE IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW DRAG ANGLE IAW SRM 51-42-21-001-001-A01 AND SRM 51-42-27-001-001-A01 AND DWG BA670-35002.
